Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing antidepressants after remission myco

Posted by jedi on March 29, 2009, at 1:32:02

In reply to Re: Discontinuing antidepressants after remission jedi, posted by myco on March 28, 2009, at 21:15:12

Yes Myco,
I really wish that I was more like you in this regard. I can pretty much always feel the medication in me. If I change my dosage even 15mg, in a couple of weeks I can feel a big difference in my side effects and the efficacy of the medication.

The irreversible MAOIs completely destroy the monoamine oxidase, which is an enzyme responsible for the breakdown of many neurotransmitters. They used to call them dirty drugs, because they had effect on serotonin, norepinephrine, dopamine, GABA and many others transmitters. Anyway, it can take several weeks for the monoamine oxidase to regenerate after it has been destroyed by an irreversible MAOI. Examples are Nardil, Parnate, EMSAM and Marplan.

Since my major side effects from Nardil also take several weeks to change after a dosage adjustment, I assume that they are related to the MAO itself. And of course the effect of MAO on the neurotransmitters.

Nardil is the only medication that has worked long term for me. It is not perfect, nothing is, but it is the best for me.

Be well,
Jedi


> Can you be more specific with this Jedi. I mean do you still (after years you said on it?) feel it physically in you, really? For me the physical sense its working has long gone...except a very minor stimulation in my quads about an hour after dosing. Its all in my behaviours now.
>
> I know not the "chase the beast" of euphoria....I just miss the wicked stimulation that would rush through me in the morning basically bouncing me out of bed to my feet with a smile and raring to go for the day. I'm on 75 though...I dont want to feel to feel my meds physically, I just want them there under the surface ideally...in my moods and behaviours.
>
>
>
> ------------------
>
> > Nardil has always seemed to work for me; sometimes it works better than others.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jedi thread:887422
URL: http://www.dr-bob.org/babble/20090322/msgs/887529.html